Comment on the paper by Sheiner, Beal and Dunne.

Diggle, Peter J. and Smith, D. M. (1997) Comment on the paper by Sheiner, Beal and Dunne. Journal of the American Statistical Association, 92 (440). pp. 1251-1252. ISSN 1537-274X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the American Statistical Association
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19491
Deposited By:
Deposited On:
14 Nov 2008 14:42
Refereed?:
Yes
Published?:
Published
Last Modified:
16 Nov 2020 00:56